Several New York Police Department officers were rushed to the hospital early Friday morning after responding to a 911 call. There were reportedly seven males and one female.
According to the New York Post, the NYPD received a call about an “emotionally disturbed” man who was expected to be high on drugs and possibly involved in a drug lab. Upon arrival they inhaled drug fumes, causing dizziness and nausea.
NBC News stated that the drugs are believed to be heroin mixed with fentanyl, a growing and dangerous trend of two drugs that are stronger than morphine. This specific drug mixture can be fatal with even very minimal usage.
Fortunately, the suspect was taken into custody on scene. His identity has not been revealed to the public.
Currently, there is little information about this unfortunate incident, but an investigation is ongoing. This story is developing and will be updated if more details are revealed.
Local news sources reported that the police officers seem to be recovering well with no serious injuries or life-threatening matters. Please keep these heroes in your prayers today.
In other breaking news, a reality television contestant died from a fatal mixture of drugs. Please keep his friends, family, and loved ones in your prayers, as well. Thank you!